EconPapers    
Economics at your fingertips  
 

On constraint qualifications with generalized convexity and optimality conditions

Manh Hung Nguyen and Do Van Luu (dvluu@math.ac.vn)
Additional contact information
Do Van Luu: Institut de Mathématiques [Hanoi] - Académie des Sciences et Techniques

Post-Print from HAL

Abstract: This paper deals with a multiobjective programming problem involving both equality constraints in infinite dimensional spaces. It is shown that some constraint qualifications together with a condition of interior points are sufficient conditions for the invexity of constraint maps with respect to the same scale map. Under a new constraint qualification which involves an invexity condition and a generalized Slater condition a Kuhn-Tucker necessary condition is established.

Keywords: Invexity; scale; constraint qualification; nearly S-convelike mapping (search for similar items in EconPapers)
Date: 2006-03
Note: View the original document on HAL open archive server: https://shs.hal.science/halshs-00113148
References: View references in EconPapers View complete reference list from CitEc
Citations:

Published in 2006

Downloads: (external link)
https://shs.hal.science/halshs-00113148/document (application/pdf)

Related works:
Working Paper: On constraint qualifications with generalized convexity and optimality conditions (2006) Downloads
Working Paper: On constraint qualifications with generalized convexity and optimality conditions (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:halshs-00113148

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD (hal@ccsd.cnrs.fr).

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:halshs-00113148